# SDR ASAA2018113087151

- Difficulty date: November 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 13,577 hours, 4,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145095
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 10,534 hours, 3,513 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, STARTED APU RT PACK LT CAME ON DURING TAXI. RAN QRH PROCEDURE AND LT WOULD NOT GO OUT, TURNED OFF APU BLEED AND PACKS. RT PACK COOLED DOWN AND LT WENT OUT WITH TRIP RESET BUTTON PUSHED. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801 - PACK TEMP CNTL - BITE PROCEDURE. #2 CNTLR SHOWS "SRADA EXIT" FAULT. REF FIM 21-62 TASK 854 FOR FURTHER T/S. REMOVED AND REPLACED R/H PACK RAM AIR EXHAUST ACTUATOR PER B737-900 AMM 21-51-27 DUE TO BEING FAULTED. PERFORMED BITE TEST, NO FAULTS NOTED. REVERSED MX DEFERRAL PROCEDURES. RAN PACK WITH NO FAULTS NOTED.
